# SDR F3LA2018090600425

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 50,967 hours, 21,706 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 18,375 hours, 7,878 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/CTL FLAPS LOCKED - ALIGNMENT FAULT. PERFORMED BITE TEST OF SFCC 1 AND 2 NO FAULTS NOTED. OPS CHECK GOOD AMM 27-51-00-740-002-A.
